advertisement
Question
Posted by: Alida | 2009/10/15

Norlevo

I' ve made a huge blunder (first and last time)! I had unprotected intercourse with my boyfriend and had to take Norlevo the following morning. One week on we did it again (haven' t had my period yet) and again I had to take Norlevo. How bad is this for me taking Norlevo twice in such a short period? This mistake won' t be repeated for we have taken care of the " problem"  so to speak. Thanking you in advance!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Taking Norlevo so close together means that it is not as effective as it should be and is likely to upset your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/10/18

Taking Norlevo so close together means that it is not as effective as it should be and is likely to upset your cycle.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement